Show simple item record

dc.contributor.authorMobayen, Saleh
dc.contributor.authorMa, Jun
dc.contributor.authorPujol Vázquez, Gisela
dc.contributor.authorAcho Zuppa, Leonardo
dc.contributor.authorZhu, Quanmin
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationMobayen, S., Ma, J., Pujol-Vazquez, G., Acho, L., Zhu, Q. Adaptive finite-time stabilization of chaotic flow with a single unstable node using a nonlinear function-based global sliding mode. "Iranian Journal of Science and Technology-Transactions of Electrical Engineering", Juliol 2019, vol. 43, p. 339-347.
dc.description.abstractThis article presents a novel adaptive finite-time stabilization technique based on global sliding mode for disturbed chaotic flow with a single unstable node. The considered chaotic flow has unusual characteristics containing attractor merging, symmetry breaking, attracting tori and different forms of multi-stability. A nonlinear function is employed in the global sliding surface to modify damping ratio and improve the transient performance. The damping ratio of the closed-loop system is improved when the states converge to the origin. Using the new chattering-free controller, the reaching mode is removed and the sliding behavior is presented right from the first instant. The adaptive finite-time tuning law eliminates the requirement of the information about the disturbances’ bounds. Illustrative simulations are provided to display the efficiency of the proposed scheme
dc.format.extent9 p.
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi numèrica
dc.subjectÀrees temàtiques de la UPC::Informàtica::Automàtica i control
dc.subject.lcshAutomatic control
dc.subject.otherGlobal sliding mode
dc.subject.otherAdaptive gain tuning
dc.subject.otherFinite-time control
dc.subject.otherChaotic flow
dc.subject.otherUnstable node
dc.titleAdaptive finite-time stabilization of chaotic flow with a single unstable node using a nonlinear function-based global sliding mode
dc.subject.lemacControl automàtic
dc.contributor.groupUniversitat Politècnica de Catalunya. CoDAlab - Control, Modelització, Identificació i Aplicacions
dc.subject.amsClassificació AMS::46 Associative rings and algebras::46T Nonlinear functional analysis
dc.rights.accessOpen Access
dc.description.versionPostprint (published version)
local.citation.authorMobayen, S.; Ma, J.; Pujol-Vazquez, G.; Acho, L.; Zhu, Q.
local.citation.publicationNameIranian Journal of Science and Technology-Transactions of Electrical Engineering

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder